Skip to content

    Read user comments about the side effects, benefits, and effectiveness of bisoprolol-hydrochlorothiazide oral.

    Overall User Ratings

    22 Total User Reviews

    User Reviews

    «Previous 16-20 of 21 Next»
    Condition: High Blood Pressure
    4/26/2010 3:01:25 PM

    Reviewer: Ken, 45-54 Male on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 4

    Comment:
    I have been taking a small (5mg) dosage for moderate hbp. At first I was on 10mg, but my heart rate was dropping into the low 40 range and I was extremely fatigued. Fatigued to the point I laid in bed for 4 days too tired to go to work. I called the doc and he lowered the dosage to 5mg and I feel a lot better. I still do not have the same energy level as I had before taking this drug, but after a ... Show Full Comment

    Condition: High Blood Pressure
    3/15/2010 9:00:08 AM

    Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    This medication caused my feet and ankles to swell constantly. I also had difficulties breathing especially at night.

    Condition: High Blood Pressure
    4/17/2009 11:08:08 PM

    Reviewer: 35-44 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 1

    Comment:
    alergic reaction,dehydration,trouble breathing

    Condition: High Blood Pressure
    1/6/2009 1:40:09 PM

    Reviewer: Mrs. B, 45-54 Female on Treatment for 2 to less than 5 years

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 2

    Comment:
    I too experienced the dizziness, fog feeling, and forgetfulness. I also believe it is causing me to lose my hair. It has been shedding like crazy for about 9 months. My hair texture has also changed. I hate this medicine and have been begging my dr. to change my "cocktail" again. He refuses. I'm getting a second opinion.

    Condition: High Blood Pressure
    9/24/2008 9:23:12 PM

    Reviewer: 55-64 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    When I first started taking this drug I felt ok but the longer I took it the more side effects I had. I was always feeling dizzy, severe leg cramps and I had no energy and was forgetful and fuzzy headed. My Dr took me off it for 7 days and all the effects went away but especially after 5 days I couldn't believe how good I felt. My head seemed to clear up and felt much better, I felt like ... Show Full Comment

    «Previous 16-20 of 21 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes supply kit
    Pack and prepare.
    Balding man in mirror
    Treatments & solutions.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    apple slices with peanut butter
    What goes best with workouts?
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.